


default search action
"Colourful and Fractional (p, q)-theorems."
Imre Bárány et al. (2014)
- Imre Bárány, Ferenc Fodor
, Luis Montejano, Deborah Oliveros
, Attila Pór:
Colourful and Fractional (p, q)-theorems. Discret. Comput. Geom. 51(3): 628-642 (2014)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.